International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 712160 | https://doi.org/10.1155/S0161171203201083

M. A. Abul-Ez, D. Constales, "On the convergence properties of basic series representing Clifford valued functions", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 712160, 10 pages, 2003. https://doi.org/10.1155/S0161171203201083

On the convergence properties of basic series representing Clifford valued functions

Received21 Jan 2002

Abstract

It is shown that certain classes of special monogenic functions cannot be represented by the basic series in the whole space. New definitions for the order of basis of special monogenic polynomials are given, together with theorems on the representation of classes of special monogenic functions in certain balls and at a point.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views54
Downloads337
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.